Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/family-pregnancy/f/pregnancy/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Congratulations on your BFP! Welcome to YOUR community!


    Be sure to check out:

    ecstacy pills and sperms
    avatar
    An_267722 posted:
    Hi, [br>I am an 34 year old man. We have just learned that my wife is pregnant (5 weeks). When we look at our calendar we see that the sexual relationship is at 8th June night which most possibly caused the pregnancy. I have used two ecstacy pills at the midnight which connects 4th June to 5th June. (This was a rare condition and I do not normally use drugs. The previous one which I has used was 2 months ago). You may think that there are three days between the ecstascy usage and the sexual relationship. [br>[br>My question is: Did the pills made any harm to my sperms and effect the babies health ? Can this situation give any harm to our baby ? Can there be any problem ? Can this cause any birth defect or any negative condition ? [br>[br>I am so sad about this coincidence because pills or alcohol or ony other material is not a part of my life. I am so sad and worried. If you answer my question I will be so happy. Thanks in advance.


    Spotlight: Member Stories

    Engaged; egg donor... and now I'm pregnant!!! First time!!

    Helpful Tips

    Common Abbreviations on Pregnancy Exchanges
    New to the pregnancy exchanges and wondering what all those abbreviations stand for? Not anymore! Thanks to MNHall, for sorting everything ... More
    Was this Helpful?
    167 of 217 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.